# SDR GTIA2022102136731

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 7,116 hours, 2,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STONG "DIRTY SOCKS" SMELL IN COCKPIT AND IN FRONT CABIN DURING DESENT, IDEL POWER COMING FROM PACK 1  -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , INSPECTED AIRCRAFT FR SIGNS OF LEAKAGES, NONE NOTED , FOUND  LEFT PACK AS CAUSE OF ODOR SEE LOG PAGE 2943984-2 FOR PACK MEL
